# SDR 06FDEA0147

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1315-1301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT'S P TO F/ACF CONVERSION FOUND:  AT STA 1315-1301 STR 27-25 RT SIDE, EXISTING REPAIR ON JAMB DOOR.  REMOVED EXISTING REPAIR DOUBLER, PERFORMED HFEC INSPECTION AND INSTALLED NEW REPAIR IAW SRM 5350-00 FIG 19 SH 2.
